A case of polymyositis with dilated cardiomyopathy associated with interferon alpha treatment for hepatitis B.

@article{Lee2002ACO,
  title={A case of polymyositis with dilated cardiomyopathy associated with interferon alpha treatment for hepatitis B.},
  author={Seung Won Lee and Ki Chan Kim and Dong Ho Oh and Sung Soo Jung and Dae Hyun Yoo and Seong Yoon Kim and Gheeyoung Choe and Tae Hwan Kim},
  journal={Journal of Korean Medical Science},
  year={2002},
  volume={17},
  pages={141 - 143}
}
Polymyositis is a rare complication of interferon alpha treatment as a result of immune-modulating role of the drug itself. In this case, interferon alpha induced polymyositis and cardiomyopathy is diagnosed in a 33-yr-old male patient with history of chronic hepatitis B. To treat hepatitis B, interferon alpha was administered until the proximal muscle weakness developed. Thereafter, sixteen cycles of immunoglobulin treatment (400 mg/kg) along with corticosteroids were instituted and led to an… CONTINUE READING

Citations

Publications citing this paper.
Showing 1-2 of 2 extracted citations

References

Publications referenced by this paper.
Showing 1-10 of 14 references

Similar Papers

Loading similar papers…